# SDR IPXA2018081763884

- Difficulty date: August 12, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,372 hours, 8,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53612060200
- Part serial: 869
- Condition: Dented
- Location: Frame 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN,  12 INCHES FWD OF FRAME 10 HAD TWO DENTS,  6 AND 10 INCHES ABOVE THE LAP SEAM.  REPAIRED THE AREA IAW EO A300-5330-69533-A, AND REO-G21522, REV IR.
